Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 27, 2011, 1:29 PM CDT for Barbour County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 1:29 PM CDT (18:29 UTC)
- Expired
- Mar 27, 2011, 2:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Barbour County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 1:35 PM CDT | HAIL 1.5 | Eufaula, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 8:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS54 KBMX 271829
SVRBMX
ALC005-271900-
/O.NEW.KBMX.SV.W.0087.110327T1829Z-110327T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 200 PM CDT
* AT 127 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED NEAR OSCO...OR NEAR EUFAULA...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
EUFAULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3194 8508 3191 8511 3189 8511 3186 8513
3183 8513 3184 8526 3195 8526 3197 8507
TIME...MOT...LOC 1829Z 269DEG 27KT 3189 8519
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 1:02 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 27, 1:02 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CDT SUN MAR 27 2011 .UPDATE...QUICK UPDATE AND AVIATION DISCUSSION. QUICK UPDATE...WILL HAVE TO TWEAK TEMPS HERE REAL QUICK TO GET HIGH TEMPS IN ORDER. EXTENSIVE CLOUD COVER...CAA...AND FRONTAL POSITION PLAYING HAVOC WITH TEMPS AND DEWPOINTS. UPDATE OUT AFTER THE TOP OF THE HOUR. JD/02 && .DISCUSSION... SURFACE FRONT DRAPED ACROSS NORTHERN PART OF THE CWA EARLY THIS MORNING. HOWEVER...DO STILL HAVE SOME TSRA ACTIVITY LAGGING JUST BEHIND VERY CLOSE TO THIS. WE ARE DEFINITELY NOT CLEAR BEHIND THE FRONT. THIS AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PROGRESS SOUTHEASTWARD DURING THE DAY TODAY. DRY AIR WILL BE SLOW TO SINK SOUTHWARD AS THE FRONT IS EXPECTED TO STALL JUST SOUTH OF CENTRAL ALABAMA LATE TODAY. HOWEVER...DEPENDING ON EXACTLY WHERE THE FRONT STALLS WILL DICTATE THE STRENGTH OF THE ACTIVITY ALONG THE SOUTHERN HALF OF THE STATE. STILL HAVE A CHANCE...ESPECIALLY IN THE AFTERNOON OF STRONG TO SEVERE WEATHER. ACROSS THE AFTERNOON INSTABILITY REMAINS ACROSS THE SE WITH 1500-2000 0-3KM MU CAPES...NOT TO MENTION -5 TO -7 LI'S. WITH UPPER 70S IN THE FORECAST ACROSS THE SOUTH...ANY STORMS THAT POP UP CERTAINLY HAVE THE OPPORTUNITY TO GO SEVERE. TONIGHT INSTABILITY PARAMETERS TAPER DOWN BUT COULD STILL SEE A FEW THUNDERSTORMS ACROSS THE SOUTHERN SECTIONS CLOSER TO STALLED FRONT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS IN THE ZONAL FLOW. THUS...STRONG COLD AIR ADVECTION NOT SUPPORTED BY THE UPPER FLOW. CONVECTION SHOULD EXIT DURING EARLY MONDAY FOR THE MOST PART... WITH DARE I SAY IT TOO LOUD...AN ACTUAL BREAK IN THE PRECIP FOR MONDAY NIGHT INTO EARLY TUESDAY. UPPER FLOW TURNS FROM ZONAL TO SOUTHWEST DURING TUE/WED TIME FRAME AS A TROUGH DIGS ACROSS THE WESTERN U.S. HERE IS WHERE OUR CONFIDENCE WANES AS THE STRENGTH AND SPEED OF THIS TROUGH IS IN QUESTION WITH DIVERGING MODEL SOLUTIONS. COMPUTER MODELS HAVE BEEN ADVERTISING THE LEE SIDE SURFACE TROUGH FOR SEVERAL DAYS BUT ARE STRUGGLING TO PREDICT ITS PATH AND TIMING. WOULD NOT BE SURPRISED TO SEE THE SLOWER SOLUTION OF DRAGGING THE PRECIP OUT THAT THE GFS IS ADVERTISING WITH THE SURFACE LOW TRAVERSING POSSIBLY THE NORTHERN GULF ALONG WITH STALLED BOUNDARIES ACROSS CENTRAL ALABAMA AS THE LIKELY HOOD OF FRONTS CONTINUING TO GET THROUGH TO THE GULF DECREASES WITH EACH SYSTEM. ALSO...UPPER FLOW DOES NOT SUPPORT PULLING THE SURFACE SYSTEM OUT OF THE AREA UNTIL LATE IN THE WEEK. NOW WHETHER OR NOT WE GET THE STRONG UPPER TROUGH EJECTING VIGOROUS SHORTWAVES IN THE AREA REMAINS TO BE SEEN. HOWEVER...AM HESITANT TO COOL THINGS OFF MID WEEK WITH THIS OTHER POSSIBILITY ON THE TABLE. IF THE GFS VERIFIES...WE COULD BE IN STORE FOR SOME MIGHTY ANGRY WEATHER THURSDAY AFTERNOON WITH 2500-3800 CAPES AND LI'S -5 TO -11 JUST TO THE SW OF HERE...OUCH...DURING THE PEAK HEATING OF THE DAY WITH PLENTY OF AVAILABLE MOISTURE AND A STALLED BOUNDARY. NEEDLESS TO SAY AS WE GET TOWARD MID WEEK CONFIDENCE IS LOW AND WILL NEED TO BE WATCHED CLOSELY. STILL A WET FORECAST FOR THE WEEK. 08/MNK && .AVIATION...18Z TAF DISCUSSION. THROWING THE GUIDANCE OUT THE WINDOW...AND BASING THIS FORECAST ON EXTRAPOLATION OF CURRENT CONDITIONS...AND FORECAST PROFILES. EVEN LOOKING AT LOWEST LAYER RH FIELDS...MODELS NOT HANDLING EXTENSIVE LOW CLOUD DECK WELL AT ALL. CURRENT SAT DOES SHOW SOME THIN SPOTS IN THE DECK...BUT BELIEVE PREDOMINANT CONDITIONS WILL REMAIN BKN OR OVC IFR OR LOW MVFR CONDITIONS FOR ALL BUT MGM AND TOI FOR THE AFTERNOON. M/VFR CIGS SOUTH WITH VCTS/SHRA WILL EVENTUALLY YIELD TO LOWER MVFR CIGS ONCE THE FRONT PASSES...BY 20Z AT MGM...BUT NOT UNTIL LATER THIS EVENING AT TOI. MODELS ARE HELPFUL THOUGH...IN INDICATION THAT THE FRONT WILL SLOW DOWN TO A CRAWL AND BECOME QS OVERNIGHT...WHICH MEANS A VERY PERSISTENT IFR/MVFR FORECAST THROUGH THE ENTIRE PERIOD...MAINLY FOR CIGS BUT DO EXPECT SOME REDUCTION IN VIS. IN THE VCNTY OF THE FRONT...ESP AT MGM...POSSIBILITY OF V/LIFR CONDITIONS EARLY TOMORROW MORNING...BUT WILL ONLY INDICATE VLIFR CIGS FOR NOW. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && JD/02
Hazardous weather outlook, Mar 27, 1:15 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT SUN MAR 27 2011 ALZ011>015-017>050-280100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON FOR AREAS ALONG AND SOUTH OF A TROY...TO MIDWAY...TO SEALE LINE. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT WILL END AS A COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA AS EARLY AS TUESDAY NIGHT AND MAY IMPACT THE AREA THROUGH AS LAST AS THURSDAY. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ACROSS THE SOUTHEAST TODAY...AND POSSIBLY AGAIN TUESDAY EVENING THROUGH THURSDAY.
In the hours before
Special weather statement, Mar 27, 11:02 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1102 AM CDT SUN MAR 27 2011 ALZ037-038-043-047-271645- CHAMBERS AL-ELMORE AL-LEE AL-TALLAPOOSA AL- 1102 AM CDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...SOUTHERN TALLAPOOSA...NORTHEASTERN ELMORE AND NORTHWESTERN LEE COUNTIES UNTIL 1145 AM CDT... AT 1059 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR MARTIN LAKE AT KOWALIGA...OR 8 MILES EAST OF EQUALITY...MOVING EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DADEVILLE... CAMP HILL... LAFAYETTE... OPELIKA... STILL WATERS RESORT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3291 8531 3262 8533 3271 8601 3284 8600 TIME...MOT...LOC 1602Z 271DEG 41KT 3276 8592 14
Local storm report, Mar 27, 11:15 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 AM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HAIL ENTERPRISE 32.74N 86.62W
03/27/2011 M1.75 INCH CHILTON AL TRAINED SPOTTER
&&
MBAERSpecial weather statement, Mar 27, 11:37 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1137 AM CDT SUN MAR 27 2011
ALZ038-271700-
CHAMBERS AL-
1137 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAMBERS COUNTY UNTIL
NOON CDT...
AT 1136 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST CHAMBERS...OR 8 MILES EAST OF CAMP HILL...
MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAFAYETTE...
LANETT...
VALLEY...
STURKIE...
BUFFALO...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3276 8559 3292 8559 3302 8521 3290 8518
3287 8516 3281 8515 3279 8512 3277 8512
TIME...MOT...LOC 1637Z 261DEG 42KT 3283 8551
14Special weather statement, Mar 27, 11:41 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 AM CDT SUN MAR 27 2011
ALZ041-043-271730-
AUTAUGA AL-ELMORE AL-
1141 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR ELMORE AND EASTERN AUTAUGA
COUNTIES UNTIL 1230 PM CDT...
AT 1140 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEOKA MILLS TO DEATSVILLE
TO 6 MILES NORTH OF PRATTVILLE...AND MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WETUMPKA...
TEN CEDAR ESTATES...
DEXTER...
ELMORE...
SANTUCK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3269 8591 3266 8590 3262 8590 3249 8607
3250 8625 3251 8626 3250 8626 3253 8658
3261 8644 3274 8639 3275 8588
TIME...MOT...LOC 1641Z 266DEG 34KT 3270 8627 3261 8632
3254 8647
14Special weather statement, Mar 27, 12:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CDT SUN MAR 27 2011
ALZ048-271745-
RUSSELL AL-
1205 PM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSSELL COUNTY UNTIL
1245 PM CDT...
AT 1203 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HURTSBORO...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SEALE...
RUSSELL COUNTY SPORTS COMPLEX...
RUTHERFORD...
HATCHECHUBBE...
FORT MITCHELL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3221 8493 3221 8495 3218 8497 3217 8501
3213 8505 3211 8504 3217 8543 3233 8540
3237 8498 3234 8500 3232 8493 3227 8488
TIME...MOT...LOC 1705Z 271DEG 32KT 3225 8537
14Local storm report, Mar 27, 12:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL 10 SE SEALE 32.19N 85.05W
03/27/2011 M1.75 INCH RUSSELL AL TRAINED SPOTTER
&&
MROSEThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 41 min |
| Mar 26, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 28 min |
| Mar 26, 7:39 PM CDT | Tornado Warning | BMX | Walker | 36 min |
| Mar 26, 8:05 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 55 min |
| Mar 26, 8:21 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 24 min |
| Mar 26, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 62 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 60 min |
| Mar 26, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 25 min |
| Mar 26, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 26, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 59 min |
| Mar 26, 9:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 48 min |
| Mar 26, 10:16 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 63 min |
| Mar 26, 10:27 PM CDT | Tornado Warning | BMX | Clay, St. Clair, Talladega | 15 min |
| Mar 26, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, St. Clair, Shelby, Talladega | 45 min |
| Mar 26, 10:34 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa | 56 min |
| Mar 26, 10:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, St. Clair, Talladega | 45 min |
| Mar 26, 11:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 36 min |
| Mar 26, 11:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Mar 26, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 16 min |
| Mar 27, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 15 min |
| Mar 27, 12:46 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Mar 27, 12:53 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
| Mar 27, 1:06 AM CDT | Tornado Warning | BMX | Chambers | 17 min |
| Mar 27, 1:08 AM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 52 min |
| Mar 27, 1:12 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 48 min |
| Mar 27, 1:52 AM CDT | Tornado Warning | BMX | Chambers | 22 min |
| Mar 27, 1:53 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 13 min |
| Mar 27, 2:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 27, 4:00 AM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Mar 27, 4:41 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 49 min |
| Mar 27, 6:16 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 49 min |
| Mar 27, 7:01 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Mar 27, 7:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Mar 27, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 48 min |
| Mar 27, 7:55 AM CDT | Special Weather Statement | BMX | Greene, Hale | 50 min |
| Mar 27, 7:58 AM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 27, 8:32 AM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Mar 27, 9:45 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 27, 10:02 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 28 min |
| Mar 27, 10:27 AM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Mar 27, 10:40 AM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 27, 11:37 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Mar 27, 11:41 AM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Mar 27, 12:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Mar 27, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.